We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE
OR

American Journal of Mathematics

Vol. 118 (1996) through current issue

The oldest mathematics journal in continuous publication in the Western Hemisphere, American Journal of Mathematics ranks as one of the most respected and celebrated journals in its field. Published since 1878, the Journal has earned its reputation by presenting pioneering mathematical papers. It does not specialize, but instead publishes articles of broad appeal covering the major areas of contemporary mathematics. American Journal of Mathematics is used as a basic reference work in academic libraries, both in the United States and abroad.

Published by: The Johns Hopkins University Press

Volume 137, 2015

Volume 136, 2014

Volume 135, 2013

Volume 134, 2012

Volume 133, 2011

Volume 132, 2010

Volume 131, 2009

Volume 130, 2008

Volume 129, 2007

Volume 128, 2006

Volume 127, 2005

Volume 126, 2004

Volume 125, 2003

Volume 124, 2002

Volume 123, 2001

Volume 122, 2000

Volume 121, 1999

Volume 120, 1998

Volume 119, 1997

Volume 118, 1996


E-ISSN: 1080-6377
Print ISSN: 0002-9327

Automorphic Forms, Geometry, and Number Theory

A Volume in Honor of Joseph A. Shalika

Edited by:
Haruzo Hida, Dinakar Ramakrishnan, and Freydoon Shahidi

FRONT MATTER AND PREFACE (pages i - viii)
ESSAY (pages ix - xii)
JOE SHALIKA AND THE FINE HALL DAYS, 1968-1971
By Stephen Gelbart

CHAPTER 1 (pages 1 - 38)
REPRESENTATION OF THE TWO BY TWO UNIMODULAR GROUP OVER LOCAL FIELDS
By Joseph A. Shalika

CHAPTER 2 (pages 39 - 56)
THETA-10
By Jeffrey Adams

CHAPTER 3 (pages 57 - 64)
DISCRETE SERIES CHARACTERS OF DIVISION ALGEBRAS AND GLn OVER A p-ADIC FIELD
By Jeffrey D. Adler, Lawrence Corwin, and Paul J. Sally, Jr.

CHAPTER 4 (pages 65 - 82)
AUTOMORPHIC REPRESENTATIONS OF GSp(4)
By James Arthur

CHAPTER 5 (pages 83 - 104)
ELLIPTIC CURVES, HILBERT MODULAR FORMS, AND THE HODGE CONJECTURE
By Don Blasius

CHAPTER 6 (pages 105 - 130)
ON THE GLOBAL GROSS-PRASAD CONJECTURE FOR YOSHIDA LIFTINGS
By Siegfried Böcherer, Masaaki Furusawa, and Rainer Schulze-Pillot

CHAPTER 7 (pages 131 - 162)
SUMS OF TWISTED GL(3) AUTOMORPHIC L-FUNCTIONS
By Daniel Bump, Solomon Friedberg, and Jeffrey Hoffstein

CHAPTER 8 (pages 163 - 192)
HARMONIC ANALYSIS OF THE SCHWARTZ SPACE OF Γ\SL2(R)
By Bill Casselman

CHAPTER 9 (pages 193 - 254)
EQUIDISTRIBUTION DES POINTS DE HECKE
By Laurent Clozel and Emmanuel Ullmo

CHAPTER 10 (pages 255 - 278)
REMARKS ON RANKIN-SELBERG CONVOLUTIONS
By James W. Cogdell and Ilya I. Piatetski-Shapiro

CHAPTER 11 (pages 279 - 312)
ON SOME GEOMETRIC CONSTRUCTIONS RELATED TO THETA CHARACTERISTICS
By Benedict H. Gross and Joe Harris

CHAPTER 12 (pages 313 - 330)
CAN p-ADIC INTEGRALS BE COMPUTED?
By Thomas C. Hales

CHAPTER 13 (pages 331 - 354)
OCCULT PERIOD INVARIANTS AND CRITICAL VALUES OF THE DEGREE FOUR L-FUNCTION OF GSp(4)
By Michael Harris

CHAPTER 14 (pages 355 - 372)
ON A CONJECTURE OF JACQUET
By Michael Harris and Stephen S. Kudla

CHAPTER 15 (pages 373 - 420)
INTEGRAL REPRESENTATION OF WHITTAKER FUNCTIONS
By Hervé Jacquet

CHAPTER 16 (pages 421 - 456)
A SPECTRAL IDENTITY FOR SKEW SYMMETRIC MATRICES
By Hervé Jacquet, Erez Lapid, and Stephen Rallis

CHAPTER 17 (pages 457 - 520)
GENERIC REPRESENTATIONS AND LOCAL LANGLANDS RECIPROCITY LAW FOR p-ADIC SO2n+1
By Dihua Jiang and David Soudry

CHAPTER 18 (pages 521 - 560)
LARSEN'S ALTERNATIVE, MOMENTS, AND THE MONODROMY OF LEFSCHETZ PENCILS
By Nicholas M. Katz

CHAPTER 19 (pages 561 - 572)
ON THE HOLOMORPHY OF CERTAIN L-FUNCTIONS
By Henry H. Kim and Freydoon Shahidi

CHAPTER 20 (pages 573 - 598)
RICHARDSON VARIETIES IN THE GRASSMANNIAN
By Victor Kreiman and V. Lakshmibai

CHAPTER 21 (pages 599 - 610)
TYPES AND COVERS FOR SL(2)
By Philip Kutzko

CHAPTER 22 (pages 611 - 698)
BEYOND ENDOSCOPY
By Robert P. Langlands

CHAPTER 23 (pages 699 - 710)
AN ANALOGUE OF A CONJECTURE OF MAZUR: A QUESTION IN DIOPHANTINE APPROXIMATION ON TORI
By Dipendra Prasad

CHAPTER 24 (pages 711 - 718)
EXISTENCE OF RAMANUJAN PRIMES FOR GL(3)
By Dinakar Ramakrishnan

CHAPTER 25 (pages 719 - 732)
NONVANISHING OF L-FUNCTIONS ON R(s) = 1
By Peter Sarnak

CHAPTER 26 (pages 733 - 742)
RATIONAL POINTS AND AUTOMORPHIC FORMS
By Joseph A. Shalika, Ramin Takloo-Bighash, and Yuri Tschinkel

CHAPTER 27 (pages 743 - 772)
HEIGHT ZETA FUNCTIONS OF EQUIVARIANT COMPACTIFICATIONS OF THE HEISENBERG GROUP
By Joseph A. Shalika and Yuri Tschinkel

CHAPTER 28 (pages 773 - 802)
ON HIGHEST WHITTAKER MODELS AND INTEGRAL STRUCTURES
By Marie-France Vignéras

CHAPTER 29 (pages 803 - 910)
REPRÉSENTATIONS DE RÉDUCTION UNIPOTENTE POUR SO(2N+1): QUELQUES CONSÉQUENCES D'UN ARTICLE DE LUSZTIG
By Jean-Loup Waldspurger

Editorial Board

Volume 137, Number 4, August 2015

Edited by

William P. Minicozzi II
Massachusetts Institute of Technology

Freydoon Shahidi
Purdue University

Vyacheslav Shokurov
Johns Hopkins University

Christopher Sogge
Johns Hopkins University

With the Cooperation of

C. Faber

S. Klainerman

K. Smith

S.-T. Yau

E. Friedlander

Yu. I. Manin

T. Tao

S. Zelditch

H. Hida

B. Shiffman

V. Voevodsky

M. Zworski

Volume 137, Number 3, June 2015

Edited by

William P. Minicozzi II
Massachusetts Institute of Technology

Freydoon Shahidi
Purdue University

Vyacheslav Shokurov
Johns Hopkins University

Christopher Sogge
Johns Hopkins University

With the Cooperation of

C. Faber

S. Klainerman

K. Smith

S.-T. Yau

E. Friedlander

Yu. I. Manin

T. Tao

S. Zelditch

H. Hida

B. Shiffman

V. Voevodsky

M. Zworski

Volume 137, Number 2, April 2015

Edited by

William P. Minicozzi Ii
Massachusetts Institute of Technology

Freydoon Shahidi
Purdue University

Vyacheslav Shokurov
Johns Hopkins University

Christopher Sogge
Johns Hopkins University

With the Cooperation of

C. Faber

S. Klainerman

K. Smith

S.-T. Yau

E. Friedlander

Yu. I. Manin

T. Tao

S. Zelditch

H. Hida

B. Shiffma

V. Voevodsky

M. Zworski

Volume 137, Number 1, February 2015

Edited by

William P. Minicozzi Ii
Massachusetts Institute of Technology

Freydoon Shahidi
Purdue University

Vyacheslav Shokurov
Johns Hopkins University

Christopher Sogge
Johns Hopkins University

With the Cooperation of

C. Faber

S. Klainerman

K. Smith

S.-T. Yau

E. Friedlander

Yu. I. Manin

T. Tao

S. Zelditch

H. Hida

B. Shiffma

V. Voevodsky

M. Zworski

Volume 136, Number 6, December 2014

EDITED BY

WILLIAM P. MINICOZZI II
MASSACHUSETTS INSTITUTE OF TECHNOLOGY

FREYDOON SHAHIDI
PURDUE UNIVERSITY

VYACHESLAV SHOKUROV
JOHNS HOPKINS UNIVERSITY

CHRISTOPHER SOGGE
JOHNS HOPKINS UNIVERSITY

WITH THE COOPERATION OF

C. FABER

S. KLAINERMAN

K. SMITH

S.-T. YAU

E. FRIEDLANDER

YU. I. MANIN

T. TAO

S. ZELDITCH

H. HIDA

B. SHIFFMAN

V. VOEVODSKY

M. ZWORSKI

Volume 136, Number 5, October 2014

EDITED BY

WILLIAM P. MINICOZZI II
MASSACHUSETTS INSTITUTE OF TECHNOLOGY

FREYDOON SHAHIDI
PURDUE UNIVERSITY

VYACHESLAV SHOKUROV
JOHNS HOPKINS UNIVERSITY

CHRISTOPHER SOGGE
JOHNS HOPKINS UNIVERSITY

WITH THE COOPERATION OF

C. FABER

S. KLAINERMAN

K. SMITH

S.-T. YAU

E. FRIEDLANDER

YD. I. MAN IN

T. TAO

S. ZELDITCH

H. HIDA

B. SHIFFMAN

V. VOEVODSKY

M. ZWORSKI

Research Areas

Recommend

  • You have access to this content
  • Free sample
  • Open Access
  • Restricted Access